# SDR SCNA20210514046

- Difficulty date: April 14, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Eroded
- Location: Nr 2 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FWD FLAP FAIRING 543AB, EROSION AT AFT MOUNT HOLES. REPAIRED EROSION AT AFT MOUNT HOLES ON #2 FWD FLAP FAIRING 543AB IAW B737 SRM 51-70-05-2R-0
